# SDR EE4Y2022102616491

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 27,712 hours, 22,926 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF SB 190-57-0056, WHILE THE LH WING FORWARD REINFORCEMENT PREPARATION, SOME FASTENER HOLES WERE DRILLED TO 0.205” DIAMETER INSTEAD OF 0.185” DIAMETER. ADDITIONALLY, DURING FASTENER REMOVAL AT THE LH AFT REINFORCEMENT, A 0.312” DIAMETER PRODUCTION FASTENER WAS FOUND IN A LOCATION WHERE SB 190-57-0056 CALLED OUT TO INSTALL A 0.246” DIAMETER FASTENER (LH WING LOWER SKIN RIB 8 BETWEEN STRINGER 25 AND 26). WAS REPAIRED FOLLOWING EMBRAER REPAIR INSTRUCTIONS UNDER ETD2022-190-027847 REV / AND COOPESA EO # COO-EO-2022-16180-R00 AND APPROVED ON ANAC F-200 FORM PROVIDED BY EMB.
